# SDR SIMA20141114005

- Difficulty date: November 14, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 33,839 hours, 29,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520553005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CTR I SKIN HAS TOOLING MARK AT FRAME 20, STRINGER 3L.  PERFORMED REPAIR TO LT CTR I SKIN AT FRAME 20 STRINGER 3L IAW ERS-EM-53MR-873 R1.
